Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 90, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 27, 2011, 6:52 PM EDT for Broome County, Chenango County, Cortland County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 6:52 PM EDT (22:52 UTC)
- Expired
- May 27, 2011, 7:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Cortland County, NY
The radar
The Binghamton radar (KBGM), 24 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:00 PM EDT | HAIL 1.75 | Endwell, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -334 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247 WUUS51 KBGM 272252 SVRBGM NYC007-017-023-272345- /O.NEW.KBGM.SV.W.0090.110527T2252Z-110527T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 652 PM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BROOME COUNTY IN CENTRAL NEW YORK... SOUTHERN CHENANGO COUNTY IN CENTRAL NEW YORK... SOUTHEASTERN CORTLAND COUNTY IN CENTRAL NEW YORK... * UNTIL 745 PM EDT. * AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON CITY...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CASTLE CREEK BY 700 PM EDT... CHENANGO FORKS BY 704 PM EDT... GREENE BY 718 PM EDT... SMITHVILLE FLATS BY 726 PM EDT... BRISBEN BY 728 PM EDT... MC DONOUGH BY 738 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN JOHNSON CITY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. && LAT...LON 4264 7587 4247 7542 4204 7587 4213 7610 TIME...MOT...LOC 2252Z 208DEG 27KT 4216 7593 $$ HEDEN
1 follow-up statement
259 WWUS51 KBGM 272319 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 719 PM EDT FRI MAY 27 2011 NYC007-017-023-272345- /O.CON.KBGM.SV.W.0090.000000T0000Z-110527T2345Z/ CORTLAND NY-CHENANGO NY-BROOME NY- 719 PM EDT FRI MAY 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR CENTRAL BROOME...SOUTHERN CHENANGO AND EXTREME SOUTHEASTERN CORTLAND COUNTIES... AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHENANGO FORKS...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GREENE BY 730 PM EDT... SMITHVILLE FLATS AND COVENTRY BY 735 PM EDT... BRISBEN AND SMITHVILLE CENTER BY 740 PM EDT... TYNER AND SOUTH OXFORD BY 745 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! && LAT...LON 4216 7578 4225 7598 4259 7575 4248 7544 TIME...MOT...LOC 2320Z 213DEG 27KT 4228 7583 $$ HEDEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:55 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 27, 3:55 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 355 PM EDT FRI MAY 27 2011 .SYNOPSIS... SCATTERED SHOWERS AND A CHANCE FOR THUNDERSTORMS INTO TONIGHT. S0ME STORMS OVER NORTHEAST PA AND PORTIONS OF CENTRAL NEW YORK MAY BECOME SEVERE. WARM HUMID AIR AND WEAK DISTUBANCES MOVING ACROSS THE AREA WILL KEEP THE CHANCE FOR SHOWERS AND THUINDERSTORMS THROUGH THE WEEKEND. MEMORIAL DAY LOOKS TO BE A HOT ONE WITH AFTERNOON TEMPERATURES IN THE UPPER 80S. && .NEAR TERM /THROUGH SATURDAY/... NOT MUCH HAPPENING WITH SHOWERS UP OVER FINGER LAKES AREA. A STATIONARY FRON REMAINS IN THE AREA WITH A 20 DEGREE DIFFERENCE IN TEMPERATURES SYRACUSE AND ROCHESTER. SYRACUSE WINDS HAVE TURNED TO BE FROM THE NORTH AND TEMPERATURES COOLED A LITTLE THERE THIS AFTERNOON. AS OF 3 PM THE FRONT LOOKED TO STRETCH FROM ABOUT ROME TO JUST S OF SYRACUSE TO NORTH OF PENN YAN. BEST INSTABILITY LIES SOUTHEAST OF THE FRONT ACROSS NORHTEAST PA AND SOUTH CENTRAL NEW YORK. AT 4 PM CELLS WERE STARTING TO GROW IN THE WATCH AREA. FOR TONIGHT THE HI RES MODELS ARE INDICATING A SECOND BATCH OF SHOWERS AND THUNDERSTORMS MAY MOVE ACROSS NE PA INTO CENTRAL NY BETWEEN 10 PM AND 2 AM AND SO POP AND CLOUDS ARE KEPT IN THE FORECAST. SEVERE WEATHER IS NOT EXPECTED WITH THIS SECOND BATCH BUT IT WILL HAVE TO WATCHED AS FAR AS ADDITIONAL RAINFALL ACROSS THE AREA. CHANCE FOR SHOWERS AND THUNDER DIMINISHES TO MORE ISOLATED OR LOWER CHANCES AFTER 3 AM SAT UP THROUGH ABOUT NOON. AFTERNOON ON SATURDAY COULD SEE MORE SCATTERED SHOWERS AND THUNDERSTORMS THOUGH SEVERE STORMS ARE NOT EXPECTED. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... THE MODEL FORECASTS FOR SATURDAY NIGHT INTO MONDAY...MEMORIAL DAY... HAVE CHANGED A LITTLE IN THAT AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE SE US AND HEIGHTS RISE ACROSS PA AND NY BUT THE RIDGE IS NOW FORECAST TO BE FLATTER ACROSS US ALLOWING FOR SHORT-WAVES TO PASS OVER US. THE WARMER TEMPERATURES WILL OCCUR BUT THE SHORT-WAVES MEAN THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE AND SKIES WILL BE A LITTLE CLOUDIER. H85 TEMPS QUICKLY WARM TO NEAR 17C WHICH IF MIXED DOWN WOULD SUPPORT TEMPS IN THE LOWER TO MIDDLE 80S. MODELS CONTINUE TO SUGGEST A POSSIBLE MCS AS THE NEXT UPPER SHORTWAVE MOVES ACROSS THE REGION. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... MEDIUM RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD. MONDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH HEIGHTS AROUND 591 DM INTO CENTRAL NEW YORK ALONG WITH SURFACE HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN VERY WARM TEMPERATURES WITH MAINLY CLEAR SKIES AS MAX TEMPS ON TUESDAY RANGE FROM THE MID 80S TO LOWER 90S. REST OF EXTENDED SHOWS THE UPPER LEVEL RIDGE RETROGRADE INTO THE MID WEST WHILE UPPER LEVEL HEIGHTS IN THE NORTHEAST FALL DUE TO SYSTEM MOVING THROUGH EASTERN CANADA. TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES TRACKING THROUGH EASTERN CANADA WILL DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL CONTINUE TO INDICATE LOW CHC POPS FOR SHRA/TSRA TUESDAY NIGHT AND WEDNESDAY WITH FRONTAL PASSAGE. MAX TEMPS ON WEDNESDAY WILL RANGE FROM THE MID 70S TO LOWER 80S. WEDNESDAY NIGHT THROUGH FRIDAY, SURFACE HIGH PRESSURE WILL BUILD SOUTH FROM THE UPPER GREAT LAKES INTO THE OHIO VALLEY. PERIOD WILL BE DRY WITH PARTY TO MAINLY CLEAR SKIES AND TEMPS NEAR SEASONAL VALUES. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... STALLED FRONTAL BOUNDARY CURRENTLY STRETCHES NEAR THE TERMINALS OF BOTH KSYR/KRME. THIS BOUNDARY IS EXPECTED TO REMAIN NEARLY STATIONARY THROUGH THE OVERNIGHT PERIOD THEN MOVE NORTH ON SATURDAY. UPPER LEVEL WAVE IN THE OHIO WILL GRADUALLY MOVE EAST THROUGH SATURDAY PRODUCING WIDESPREAD SHOWERS THIS AFTERNOON THROUGH EVENING THEN AGAIN ON SATURDAY. ATMOSPHERE NOT NEARLY AS UNSTABLE AS YESTERDAY WITH SIGNIFICANT CONVECTION ONLY POSSIBLE AT KBGM/KAVP. IN GENERAL WIDESPREAD VFR SHOWERS EXPECTED THROUGH THIS AFTERNOON WITH POSSIBLE HEAVIER CONVECTION AT KBGM/KAVP LATE THIS AFTERNOON INTO EARLY EVENING. INCLUDED BRIEF MVFR TEMPO GROUPS FOR HEAVY SHOWERS FOR THIS ACTIVITY AND MENTIONED CB IN CLOUD GROUP TO INDICATE POTENTIAL FOR THUNDERSTORMS. THIS EVENING WIDESPREAD MVFR SHOWERS ARE EXPECTED WITH ACTIVITY DIMINISHING FROM SOUTH TO NORTH BETWEEN 04Z-09Z. AFTER THIS, CONDITIONS WILL REMAIN MVFR DUE TO MIST AND CIGS. BY MID MORNING SATURDAY CONDITIONS SHOULD RETURN TO VFR WITH UNRESTRICTED LIGHT SHOWERS. OUTLOOK... SATURDAY NIGHT THROUGH SUNDAY NIGHT...MVFR IN PRIMARILY AFTN SHRA/TSRA. MONDAY THROUGH TUESDAY...VFR. TUESDAY NIGHT THROUGH WEDNESDAY...POSSIBLE MVFR IN SHOWERS AND THUNDERSTORMS WITH COLD FRONTAL PASSAGE. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, May 27, 1:19 PM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 119 PM EDT FRI MAY 27 2011 NYZ009-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-047- 048-072-281730- NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 119 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE REGION THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND OR DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING ACROSS THE AREA. STAY ALERT FOR ANY WARNINGS THAT MAY BE ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ015>018-022-023-281730- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER- 119 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING. SOME STORMS MAY BPRODUCE BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, May 27, 4:09 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
409 PM EDT FRI MAY 27 2011
NYZ046-057-272115-
DELAWARE NY-OTSEGO NY-
409 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO AND NORTH
CENTRAL DELAWARE COUNTIES...
* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
DAVENPORT...AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DAVENPORT CENTER AT 415 PM EDT...
KORTRIGHT AT 420 PM EDT...
DAVENPORT AT 425 PM EDT...
BUTTS CORNER AND FERGUSONVILLE AT 430 PM EDT...
SCHENEVUS AT 440 PM EDT...
ELK CREEK AT 445 PM EDT...
WORCESTER AT 455 PM EDT...
WESTFORD AT 500 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4259 7465 4252 7471 4247 7465 4233 7490
4242 7502 4270 7473 4263 7463
JABLocal storm report, May 27, 5:35 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
535 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO 2 SW MILAN 41.89N 76.53W
05/26/2011 BRADFORD PA NWS STORM SURVEY
DAMAGE ASSESSMENT TEAM FOUND AN EF1 TORNADO TRACK WHICH
WAS 4 MILES LONG AND 75 YARDS WIDE. ESTIMATED MAXIMUM
WIND SPEED WAS 90 MPH.
&&
JABSpecial weather statement, May 27, 6:20 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
620 PM EDT FRI MAY 27 2011
PAZ039-272245-
SUSQUEHANNA PA-
620 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL SUSQUEHANNA
COUNTY...
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF HOP BOTTOM...AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HOP BOTTOM AT 635 PM EDT...
HARFORD AND ALFORD AT 645 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4165 7593 4184 7580 4175 7561 4164 7579
4164 7592
JABLocal storm report, May 27, 6:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
638 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 1 E TRACY CREEK 42.02N 76.06W
05/27/2011 M1.00 INCH BROOME NY TRAINED SPOTTER
&&
EMGLocal storm report, May 27, 6:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
644 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 1 SSE VESTAL 42.07N 76.04W
05/27/2011 M1.00 INCH BROOME NY TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
EMGLocal storm report, May 27, 6:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
647 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 1 E VESTAL 42.08N 76.03W
05/27/2011 M1.00 INCH BROOME NY TRAINED SPOTTER
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:03 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 57 min |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more | 51 min |
| May 26, 8:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 60 min |
| May 26, 8:39 PM EDT | Tornado Warning | BGM | Broome, Chemung, Tioga, Tompkins | 36 min |
| May 26, 8:43 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| May 26, 8:47 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Schuyler and 3 more | 58 min |
| May 26, 9:14 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Madison, Oneida, Otsego and 1 more | 47 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 30 min |
| May 26, 9:41 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 52 min |
| May 26, 9:52 PM EDT | Special Weather Statement | BGM | Oneida | 53 min |
| May 26, 9:53 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego, Sullivan | 52 min |
| May 27, 4:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 64 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 65 min |
| May 27, 7:03 PM EDT | Special Weather Statement | BGM | Chemung | 57 min |
| May 27, 7:05 PM EDT | Special Weather Statement | BGM | Otsego | 25 min |
| May 27, 7:29 PM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| May 27, 7:31 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 29 min |
| May 27, 7:37 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
| May 27, 7:43 PM EDT | Flash Flood Watch | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Madison and 4 more | 7 hr |
| May 27, 7:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Seneca, Tompkins | 68 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.